RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 2015, Volume 15, Issue 1, Pages 113–121 (Mi isu572)  

This article is cited in 1 scientific paper (total in 1 paper)

Computer science

Abstract characterization of semigroups of input signals of universal planar automata

V. A. Molchanov

Saratov State University, 83, Astrakhanskaya str., 410012, Saratov, Russia

Abstract: Universal planar automata are universally attracted objects in the category of automata, for which sets of states and output signals are endowed with structures of planes. The main results of the paper give us necessary and sufficient conditions under which an arbitrary automaton is isomorphic to a universal planar automaton and an arbitrary semigroup is isomorphic to the semigroup of input signals of a universal planar automata.

Key words: automaton, semigroup, plane.

DOI: https://doi.org/10.18500/1816-9791-2015-15-1-113-121

Full text: PDF file (207 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 519.713.8, 512.53, 514.146

Citation: V. A. Molchanov, “Abstract characterization of semigroups of input signals of universal planar automata”, Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 15:1 (2015), 113–121

Citation in format AMSBIB
\Bibitem{Mol15}
\by V.~A.~Molchanov
\paper Abstract characterization of semigroups of input signals of universal planar automata
\jour Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform.
\yr 2015
\vol 15
\issue 1
\pages 113--121
\mathnet{http://mi.mathnet.ru/isu572}
\crossref{https://doi.org/10.18500/1816-9791-2015-15-1-113-121}
\elib{http://elibrary.ru/item.asp?id=23144249}


Linking options:
  • http://mi.mathnet.ru/eng/isu572
  • http://mi.mathnet.ru/eng/isu/v15/i1/p113

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Molchanov, “Stroenie izomorfizmov universalnykh gipergraficheskikh avtomatov”, Fundament. i prikl. matem., 21:3 (2016), 141–159  mathnet
  • Известия Саратовского университета. Новая серия. Серия Математика. Механика. Информатика
    Number of views:
    This page:133
    Full text:50
    References:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019